# SDR DALA2018040302239

- Difficulty date: April 2, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 44,550 hours, 19,490 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 2C INOPERATIVE.  RECONNECTED PUSHED BACK PIN. OPS CHECKED GOOD.
